# SDR UIEA2022123001222

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 85,956 hours, 14,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1840 Lbl47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO STA 1840 L/H LBL 47 (NEAR L/H O/B CGO TRACK) FLOOR TORQUE BOX SKIN CRACKED.( AFT CARGO COMPT BETWEEN STA 1840 & 1860 LBL 50, LATERAL BEAM INSTL WEB P/N: 65B06314-250 PUNCTURE HOLE AREA REPAIRED IAW RI NO. RI-53-00-16013 REV.A. THIS REPAIR IS A TIME-LIMITED REPAIR.
